# SDR FDEA201709282781

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 44,784 hours, 39,974 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rudder
- Part number: A5547150001651
- Part serial: HF1177
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER THERMOGRAPH FAILS STEP 10 EA 6-5540-A0319362 A PT2 PREVIOUS REPAIR. REPAIRED RIGHT HAND PREVOUS REPAIR AREA BETWEEN NR 3 AND NR 4 SCREW ON TRAILING EDGE FROM BOTTOM IAW SRM 55-41-12-201 PARA 31 FIG 222, EA 6-5540-T0335547, AND TD/7037 1608/807/2017A.  MAJOR REPAIR
